# SDR UALA2013010900174

- Difficulty date: January 5, 2012
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 62,371 hours, 23,311 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 82
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULT, "EXT LOAD EMER R" ON CIDS.  RIGHT OVERWING EMERGENCY POWER SUPPLY WILL NOT TEST.  REPLACED EPSU PER MM AND BATTERY PER MM.  EPSU AND EMERGENCY LIGHT SYSTEM OPS TEST NORMAL.
